# SDR SWIA200820638

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 22,406 hours, 31,003 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Hung Up
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7779 - LANDING GEAR WOULD NOT COME UP ON FIRST ATTEMPT.  OPERATION CHECKS NORMAL.
